# SDR CALA0400111

- Difficulty date: February 13, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150910046
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FLOORBEAMS UNDER CROSS STRAP CORRODED AT STA 767 + 6, RBL 8, RBL 3, AND LBL 3.  REPAIRS WERE INSTALLED IAW ECRA 5320-01603.
